Alert archive / Washington / Gale Warnings in 2016

Gale Warning 117, NWS Seattle, WA

December 27, 2016

NWS Seattle, WA issued this gale warning at Dec 27, 2016, 3:27 PM PST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 27, 2016, 3:27 PM PST (23:27 UTC)
Expired
Dec 28, 2016, 12:00 AM PST
In force
9 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

839 
WHUS76 KSEW 272327
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
327 PM PST TUE DEC 27 2016

PZZ132-280730-
/O.UPG.KSEW.SC.Y.0308.000000T0000Z-161228T1400Z/
/O.NEW.KSEW.GL.W.0117.161227T2327Z-161228T0800Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
327 PM PST TUE DEC 27 2016

...GALE WARNING IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. THE SMALL CRAFT
ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...WEST WIND 25 TO 35 KNOTS...EASING TO 15 TO 25 KNOTS
  AFTER MIDNIGHT. 

* WAVES/SEAS...WIND WAVES 4 TO 6 FEET...SUBSIDING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO
THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ131-280730-
/O.UPG.KSEW.SC.Y.0307.000000T0000Z-161228T1400Z/
/O.NEW.KSEW.GL.W.0117.161227T2327Z-161228T0800Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
327 PM PST TUE DEC 27 2016

...GALE WARNING IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. THE SMALL CRAFT
ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...WEST WIND 25 TO 35 KNOTS...EASING TO 15 TO 25 KNOTS
  AFTER MIDNIGHT. 

* WAVES/SEAS...WIND WAVES 4 TO 6 FEET...SUBSIDING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO
THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ110-280730-
/O.EXT.KSEW.RB.Y.0038.000000T0000Z-161229T1400Z/
GRAYS HARBOR BAR-
327 PM PST TUE DEC 27 2016

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 6 AM PST
THURSDAY...

* SEAS...COMBINED SEAS 14 TO 16 FEET TONIGHT...SUBSIDING TO 12 TO
  14 FEET WEDNESDAY. BAR CONDITIONS SEVERE...WITH BREAKERS
  COVERING THE BAR DURING THE STRONG EBB CURRENT THIS AFTERNOON.

* FIRST EBB...330 PM TODAY.

* SECOND EBB...4 AM WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$

PZZ150-153-156-170-173-176-280730-
/O.EXT.KSEW.SC.Y.0308.000000T0000Z-161229T1400Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
327 PM PST TUE DEC 27 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PST THURSDAY...

* WINDS...WEST WIND 15 TO 30 KNOTS...BECOMING SOUTHWEST 10 TO 20
  KNOTS WEDNESDAY.

* WAVES/SEAS...WEST SWELL 16 TO 18 FEET TONIGHT...THEN 12 TO 15
  FEET WEDNESDAY AND WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-280730-
/O.EXT.KSEW.SC.Y.0307.000000T0000Z-161229T1400Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
327 PM PST TUE DEC 27 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PST THURSDAY...

* WINDS...WEST WIND 15 TO 25 KNOTS...BECOMING SOUTHWEST 10 TO 20
  KNOTS WEDNESDAY.

* WAVES/SEAS...WEST SWELL 12 TO 15 FEET.

PRECAUTIONS/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-134-280730-
/O.EXT.KSEW.SC.Y.0308.000000T0000Z-161228T1100Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
327 PM PST TUE DEC 27 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST WEDNESDAY...

* WINDS...SOUTHWEST WIND 15 TO 25 KNOTS...EXCEPT NORTHWEST WIND
  NORTH PART OF ADMIRALTY INLET.

* WAVES/SEAS...WIND WAVES 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-280730-
/O.EXT.KSEW.SC.Y.0307.000000T0000Z-161228T1100Z/
PUGET SOUND AND HOOD CANAL-
327 PM PST TUE DEC 27 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST WEDNESDAY...

* WINDS...SOUTHWEST WINDS 15 TO 25 KNOTS.

* WAVES/SEAS...WIND WAVES 2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV
1 follow-up statement
999 
WHUS76 KSEW 280449
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
849 PM PST TUE DEC 27 2016

PZZ131-132-281300-
/O.CON.KSEW.GL.W.0117.000000T0000Z-161228T0800Z/
/O.EXB.KSEW.SC.Y.0308.161228T0800Z-161228T1400Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
849 PM PST TUE DEC 27 2016

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT...
...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM PST
WEDNESDAY. 

* WINDS...WEST WIND 20 TO 35 KNOTS EASING TO 15 TO 30 KNOTS AFTER
  MIDNIGHT...BECOMING SOUTHWEST 10 TO 20 KNOTS WEDNESDAY MORNING.

* WAVES/SEAS...WIND WAVES 2 TO 5 FEET...SUBSIDING TO 1 TO 3 FEET
  WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-281300-
/O.CON.KSEW.RB.Y.0038.000000T0000Z-161229T1400Z/
GRAYS HARBOR BAR-
849 PM PST TUE DEC 27 2016

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 AM
PST THURSDAY...

* SEAS...COMBINED SEAS 14 TO 16 FEET TONIGHT...SUBSIDING TO 12 TO
  14 FEET WEDNESDAY. BAR CONDITIONS SEVERE...WITH BREAKERS
  COVERING THE BAR DURING THE STRONG EBB CURRENT WEDNESDAY
  AFTERNOON.

* FIRST EBB...400 AM WEDNESDAY.

* SECOND EBB...STRONG...400 PM WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$

PZZ150-153-156-170-173-176-281300-
/O.CON.KSEW.SC.Y.0308.000000T0000Z-161229T1400Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
849 PM PST TUE DEC 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST THURSDAY...

* WINDS...WEST WIND 15 TO 30 KNOTS...BECOMING SOUTH TO SOUTHEAST
  20 TO 30 KNOTS WEDNESDAY AFTERNOON AND NIGHT.

* WAVES/SEAS...WEST SWELL 16 TO 18 FEET TONIGHT...THEN 13 TO 15
  FEET WEDNESDAY AND WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-281300-
/O.CON.KSEW.SC.Y.0307.000000T0000Z-161229T1400Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
849 PM PST TUE DEC 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST THURSDAY...

* WINDS...WEST WIND 15 TO 25 KNOTS...BECOMING SOUTHWEST 10 TO 20 
  KNOTS WEDNESDAY. 

* WAVES/SEAS...WEST SWELL 12 TO 15 FEET...SUBSIDING TO 10 TO 12
  FEET WEDNESDAY EVENING.

PRECAUTIONS/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-134-281100-
/O.CON.KSEW.SC.Y.0308.000000T0000Z-161228T1100Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
849 PM PST TUE DEC 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
WEDNESDAY...

* WINDS...SOUTH TO SOUTHWEST WIND 15 TO 25 KNOTS...EXCEPT
  NORTHWEST WIND NORTH PART OF ADMIRALTY INLET. WINDS EASING LATE
  TONIGHT.

* WAVES/SEAS...WIND WAVES 2 TO 4 FEET...SUBSIDING LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-281100-
/O.CON.KSEW.SC.Y.0307.000000T0000Z-161228T1100Z/
PUGET SOUND AND HOOD CANAL-
849 PM PST TUE DEC 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
WEDNESDAY...

* WINDS...SOUTHWEST WINDS 15 TO 25 KNOTS...EASING TO 10 TO 20
  KNOTS LATE.

* WAVES/SEAS...WIND WAVES 2 TO 4 FEET...SUBSIDING TO 1 TO 3 FEET
  LATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Dec 27, 9:05 AM PST, 6 hours 22 minutes earlier.

Area forecast discussion, Dec 27, 9:05 AM PST, 6 hours 22 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
905 AM PST Tue Dec 27 2016

.SYNOPSIS...A weak upper level disturbance will allow for showers,
breezy to locally windy conditions, and heavy mountain snow to
continue over the area the area through tonight. A weak ridge of
high pressure Wednesday will result in a decrease in showers and
wind. Another cold front will push through the area on Thursday,
accompanied by rain and mountain snow. Colder air with the potential
for lowland snow will arrive late New Years Eve or New Years Day.

&&

.SHORT TERM...Current radar shows a fair number of showers over the
area but plenty of breaks as well...an example being the currently
dry conditions here at the WFO. With another band of showers out
over the coastal waters...safe to say the chances for rain look to
persist as per forecast.

Speaking of which...models remain pretty consistent...not only from
run to run but also amongst the different models. Shortwave
disturbance over the area now looks to allow for showers in the
lowlands...snow in the mountains...and breezy to windy locations to
persist through the day today before starting to taper off late
tonight or early Wednesday morning. That being said...see no reason
to alter inherited headlines as they seem to be covering current
scenario nicely.

A weak upper level ridge for Wednesday does not do a terribly good
job of pushing the aforementioned shortwave trough out of the area
and as such...while conditions will be generally dry for much of W
WA some lingering precip...especially over the Cascades...is
certainly possible. Current forecast shows slight chance to low end
chance pops over the area for this timeframe and while that might
end up being tinkered with for the afternoon forecast package...the
changes will likely be minimal and cosmetic.

Models remain consistent with this ridge being smooshed as upper
level low pressure passes north of Vancouver Island into BC for late
Wednesday and Thursday...bringing a return to precip over the area
before tapering off Thursday night.  SMR

.LONG TERM...From previous discussion...Behind Thursday's front, we
will see showers, some with a convergence zone, that will persist
into early Friday morning. At this time it appears that the
precipitation rates will be light enough so that lowland snow with
the convergence zone early Friday morning will be unlikely. This
will be something to watch though as we move closer to the event.
Following the upper trough, cool and dry weather is expected midday
Friday through Saturday morning.

Models are consistent in showing strong ridging taking place
around 150W Saturday through next week. This results in the
development of a deepening trough that slides down the west coast
of Canada Saturday afternoon and a deep upper low over western
Washington late Saturday night and Sunday. Confidence is
increasing that there will be modified arctic air streaming into
the area by early next week, and the arctic air will likely be
preceded by some snow late New Years Eve or New Years Day. While
confidence in the overall upcoming weather pattern is growing,
confidence in the details at this range is still low. However this
is starting to look like it could be the start of quite a
significant winter weather event for the Pacific Northwest
starting late New Years Eve or on New Years Day (one that has not
been seen since December 2008). Albrecht

&&

.AVIATION...Moist westerly flow aloft over Western Washington this
morning will continue today and tonight. At the surface onshore
flow will continue.

There is a wide range of conditions across the forecast area, from
locally IFR in heavier showers to VFR with only broken ceilings
above 6000 ft. This variability should be the case for the rest of
the day, as scattered showers continue in moist and slightly
unstable onshore flow.

KSEA...South to southwest wind 12-18 kt gusting 28 kt easing to
6-12 kt tonight. KSEA will probably be occasionally MVFR today
and tonight in showers, with periods of VFR conditions in between.
McDonnal

&&

.MARINE...Strong onshore flow today will ease tonight. Small craft
advisories will remain in effect, except I have issued a gale
warning for the central Strait of Juan de Fuca and east entrance
Strait through this evening, with westerly gales expected briefly
this morning and again this evening.

The flow will turn weakly offshore Wednesday. The next Pacific
frontal system will move through the forecast area late Wednesday
night and Thursday, and it could produce brief gales for the
coastal waters. A strong front will approach the area from the
northwest on Saturday.

Westerly swell will be 16 to 18 ft today into Wednesday, with
rough to severe bar conditions at Grays Harbor bar. McDonnal

&&

.HYDROLOGY...No flooding is expected over the next 7 days.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Winter Storm Warning until 6 AM PST Wednesday for Cascades of
     Pierce and Lewis Counties-Cascades of Snohomish and King
     Counties-Cascades of Whatcom and Skagit Counties.

     Winter Weather Advisory until 6 AM PST Wednesday for Olympics.

PZ...Small Craft Advisory for rough bar until 6 PM PST Wednesday for
     Grays Harbor Bar.

     Small Craft Advisory until 6 PM PST Wednesday for Coastal Waters
     From Cape Flattery To James Island 10 To 60 Nm-Coastal
     Waters From Cape Flattery To James Island Out 10 Nm-Coastal
     Waters From James Island To Point Grenville 10 To 60 Nm-
     Coastal Waters From James Island To Point Grenville Out 10
     Nm-Coastal Waters From Point Grenville To Cape Shoalwater
     10 To 60 Nm-Coastal Waters From Point Grenville To Cape
     Shoalwater Out 10 Nm-West Entrance U.S. Waters Strait Of
     Juan De Fuca.

     Small Craft Advisory until 3 AM PST Wednesday for Admiralty
     Inlet-Northern Inland Waters Including The San Juan Islands-
     Puget Sound and Hood Canal.

     Gale Warning until midnight PST tonight for Central U.S. Waters
     Strait Of Juan De Fuca-East Entrance U.S. Waters Strait Of
     Juan De Fuca.

&&

www.weather.gov/seattle

You can see an illustrated version of this discussion at
www.weather.gov/seattle/gafd/latest_webafd.html

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 3:05 AM PSTWinter Weather AdvisorySEW24 hr

Nearby

Gale Warnings in Washington, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.